Jul 20, 2010
I am currently on truvada+prezista+norvir+dapsone and acquired an upper respiratory infection. the dr perscribed a methylprednisone dospak. will these steroids reduce or eliminate the effect of the hiv meds?
Response from Dr. Young
Hello and thanks for your post.
There shouldn't be any problems with the dose pack and your HIV medicines. Get well soon.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- Tingling Lips After Touching Penis Worried I Have HIV
- Recurring Vaginal Discharge
- 7 Week Negative Rapid Blood Test After Low Risk Exposure
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.